# SDR 96ZZZX4680

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430101501
- Condition: Leaking
- Location: Accy Drive
- Part time: 363 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCESSORY DRIVE SEALS LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 3 EACH UNITS, CORRECTED PROBLEM.
